Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18436
Title: A universal coefficient theorem for quadratic functors
Authors: Baues, HJ
Pirashvili, T
First Published: 17-Apr-2000
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 2000, 148 (1), pp. 1-15
DOI Link: 10.1016/S0022-4049(98)00139-X
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/18436
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.